Monday, April 12, 2010
Western medicine! Yep, I was taking a pain pill that dissolves under your tongue while I was helping my Mom move for a bad back and pain in my digestive system. It was a pill that was prescribed by my GI doctor when I was in the hospital fo diverticulitis. Well, now that I got Mom moved, I thought I better stop taking those pills. Here in Mexico, there aren't as many rules about purchasing prescription drugs over the counter. Once you have one prescription you can fill it often. Anyway, I stopped taking the pills 3 days ago and now I have no appetite, no energy, anxious, etc....can't sleep, bad nightmares, etc. So I went on line to try and figure out what is going on. I believe I am going through withdrawal and my liver is in bad shape. The good news is the liver can repair itself. But all the symptoms I am having point to a sick liver. So I will head down to the homeopathic/chinese medical doctor and get him to make me a tonic to help my poor liver. Gosh, I feel like a drug addict. Yikes. Hopefully within a week or so of rest and eating the right foods for my liver I will feel better. It just goes to show what an important organ the liver is. Thank God it can repair itself.